# SDR RAIA201903130002

- Difficulty date: March 13, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR. 16 CENTER OMEGA BEAM RT SUPPORT BRACKET CRACKED. REMOVED FR 16 CENTER OMEGA BEAM RT SUPPORT BRACKET. INSTALLED FR 16 CENTER OMEGA BEAM RT SUPPORT BRACKET.
